MathSciNet Relay Station
MathSciNet bibliographic data
MR2871965 35Q53 (35C05 35C08)
Liu, Zhengrong; Liang, Yong The explicit nonlinear wave solutions and their bifurcations of the generalized Camassa-Holm equation. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 21 (2011), no. 11, 3119–3136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement